MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a single action pump system was about to be used in a procedure.Reportedly, prior to procedure it was noted that a small contaminant was found inside.The device was not used in the patient, and the procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 08/01/2025 based on the date the manufacturer became aware of the event.Block h6: device code a1802 captures the reportable event of foreign matter.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 08/01/2025 based on the date the manufacturer became aware of the event.Block h6: device code a1802 captures the reportable event of foreign matter.Block h11: investigation results: the returned irrigation was analyzed, and a visual evaluation noted the device returned on its opened pouch and seals appears in good conditions.Microscopic examination was performed and it was noticed a foreign matter inside the pouch.With all the available information boston scientific conclude that the reported complaint was confirmed.Based on the analysis results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Additionally, a risk review found the issue reported as expected and detailed in the risk documentation.Therefore, an investigation conclusion code of manufacturing deficiency as the reported event was traced to the manufacturing process.
 
Event or Problem Description

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23072406
Report Number2124215-2025-64993
Device Sequence Number4785936
Product Code KQT
UDI-Device Identifier08714729752998
UDI-Public(01)08714729752998(17)290318(10)36099160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067201010
Device Catalogue Number720-101S
Device Lot Number0036099160
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown